Edita Macajova
Edita Macajova
E-mail confirmado em dcs.fmph.uniba.sk
Título
Citado por
Citado por
Ano
The chromatic number of a signed graph
E Máčajová, A Raspaud, M Škoviera
arXiv preprint arXiv:1412.6349, 2014
432014
Fano colourings of cubic graphs and the Fulkerson conjecture
E Máčajová, M Škoviera
Theoretical computer science 349 (1), 112-120, 2005
382005
Small snarks with large oddness
R Lukotka, E Mácajová, J Mazák, M Skoviera
arXiv preprint arXiv:1212.3641, 2012
252012
Projective, affine, and abelian colorings of cubic graphs
E Máčajová, O Pangrác, A Raspaud, JS Sereni, M Škoviera
European Journal of Combinatorics 30 (1), 53-69, 2009
202009
On the strong circular 5‐flow conjecture
E Máčajová, A Raspaud
Journal of Graph Theory 52 (4), 307-316, 2006
172006
Nowhere‐zero flows on signed complete and complete bipartite graphs
E Máčajová, E Rollová
Journal of Graph Theory 78 (2), 108-130, 2015
162015
Nowhere-zero flows on signed eulerian graphs
E Máčajová, M Škoviera
SIAM Journal on Discrete Mathematics 31 (3), 1937-1952, 2017
152017
Circuit covers of signed graphs
E Máčajová, A Raspaud, E Rollová, M Škoviera
Journal of Graph Theory 81 (2), 120-133, 2016
142016
Circular edge-colorings of cubic graphs with girth six
D Král, E Mácajová, J Mazák, JS Sereni
arXiv preprint arXiv:0901.0759, 2009
142009
Circular edge-colorings of cubic graphs with girth six
D Král, E Mácajová, J Mazák, JS Sereni
arXiv preprint arXiv:0901.0759, 2009
142009
Characterization of affine Steiner triple systems and Hall triple systems
E Máčajová, A Pór, JS Sereni
Electronic Notes in Discrete Mathematics 29, 17-21, 2007
142007
Infinitely many hypohamiltonian cubic graphs of girth 7
E Máčajová, M Škoviera
Graphs and Combinatorics 27 (2), 231-241, 2011
132011
Sparsely intersecting perfect matchings in cubic graphs
E Máčajová, M Škoviera
Combinatorica 34 (1), 61-94, 2014
112014
Optimal acyclic edge‐coloring of cubic graphs
LD Andersen, E Máčajová, J Mazák
Journal of Graph Theory 71 (4), 353-364, 2012
112012
Short cycle covers of graphs and nowhere‐zero flows
E Máčajová, A Raspaud, M Tarsi, X Zhu
Journal of Graph Theory 68 (4), 340-348, 2011
112011
Constructing Hypohamiltonian Snarks with Cyclic Connectivity and
E Máčajová, M Škoviera
the electronic journal of combinatorics, R18-R18, 2007
112007
Irreducible snarks of given order and cyclic connectivity
E Máčajová, M Škoviera
Discrete mathematics 306 (8-9), 779-791, 2006
112006
Determining the flow numbers of signed eulerian graphs
E Máčajová, M Škoviera
Electronic Notes in Discrete Mathematics 38, 585-590, 2011
102011
Characterisation results for Steiner triple systems and their application to edge-colourings of cubic graphs
E Máčajová, A Pór, JS Sereni
Canadian Journal of Mathematics 62 (2), 355-381, 2010
92010
Characterisation results for Steiner triple systems and their application to edge-colourings of cubic graphs
E Máčajová, A Pór, JS Sereni
Canadian Journal of Mathematics 62 (2), 355-381, 2010
92010
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20